Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 5, Pages 421–444 (Mi izv3091)  

This article is cited in 2 scientific papers (total in 2 papers)

The extension of properties of trigonometric polynomials to entire functions of finite degree

S. N. Bernshtein


Full text: PDF file (1953 kB)

Bibliographic databases:
Received: 12.06.1948

Citation: S. N. Bernshtein, “The extension of properties of trigonometric polynomials to entire functions of finite degree”, Izv. Akad. Nauk SSSR Ser. Mat., 12:5 (1948), 421–444

Citation in format AMSBIB
\Bibitem{Ber48}
\by S.~N.~Bernshtein
\paper The extension of properties of trigonometric polynomials to entire functions of finite degree
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 5
\pages 421--444
\mathnet{http://mi.mathnet.ru/izv3091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27852}
\zmath{https://zbmath.org/?q=an:0034.19301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3091
  • http://mi.mathnet.ru/eng/izv/v12/i5/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. V. N. Logvinenko, “Boundedness conditions for entire functions of exponential type interior to the hyperoctant $\mathbf R_+^n$”, Math. USSR-Izv., 34:3 (1990), 663–676  mathnet  crossref  mathscinet  zmath
    2. A. Olevskii, A. Ulanovskii, “On irregular sampling and interpolation in Bernstein spaces”, Proc. Steklov Inst. Math., 303 (2018), 178–192  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:284
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021